RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1157–1162 (Mi zvmmf2002)  

This article is cited in 1 scientific paper (total in 1 paper)

Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity

A. F. Izmailov, A. A. Tret'yakov

Moscow

Full text: PDF file (1800 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1117–1122

Bibliographic databases:

UDC: 519.642.8
MSC: Primary 47J25; Secondary 65J15
Received: 11.04.1996

Citation: A. F. Izmailov, A. A. Tret'yakov, “Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1157–1162; Comput. Math. Math. Phys., 37:10 (1997), 1117–1122

Citation in format AMSBIB
\Bibitem{IzmTre97}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1157--1162
\mathnet{http://mi.mathnet.ru/zvmmf2002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481144}
\zmath{https://zbmath.org/?q=an:0946.47044}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1117--1122


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2002
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tret'Yakov A., Marsden J.E., “Factor-analysis of nonlinear mappings: p-regularity theory”, Commun Pure Appl Anal, 2:4 (2003), 425–445  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:39
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019